MathSciNet Relay Station
MathSciNet bibliographic data
MR902291 (89b:11092) 11R39 (11F70 11G15 11G18 14F05)
Drinfelʹd, V. G. Moduli varieties of $F$-sheaves. (Russian) Funktsional. Anal. i Prilozhen. 21 (1987), no. 2, 23–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement